# SDR UALA2011011300210

- Difficulty date: January 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,049 hours, 8,404 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 66
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM STATUS MESSAGE.  CB PULLED AND COLLARED.  LOW GAIN CHECKS OKAY.  TROUBLESHOT REF FIM 23-15 TASK 843 , REPLACED SDU, CHECKED SOFTWARE (OPS AND ORT) ARE GOOD.  GROUND TEST PASSED.  MADE CALLS TO 777 ON BOTH CHANNELS--LOUD AND CLEAR.  INSTALLATION TEST AT THE MCDU ALSO "OK".
